| Model Number |
NA-U401SX-4021 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/09/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the single use aspiration needle, sheath shredded on the needle while sampling lymph nodes.The issue occurred during an unknown endobronchial ultrasound (ebus) procedure.There were no reports of patient harm.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: h2, h4, h6 corrected field: d9 the device was not returned to olympus for inspection.A root cause could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No new additional information was reported by the customer.